# SDR DL76L070816

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 45,234 hours, 6,875 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENG VLV AND SPAR VLV FAIL TO OPEN DURING START.  RESET SPAR VLV C/B, VISUAL INSP SPAR VLV OK, RESET.  FIREHANDLE ENG RUN TEST GOOD.
